# SDR FDEA201408062094

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK X= -8.5 AT STATION 775 GOUGED.  BLENDED GOUGE IAW SRM 51-21-01.  CHECKED LIMITS ORIGINAL MATERIAL 0.145 INCHES, MATERIAL LOSS 0.030.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 VOL I FIG 5.  CUT OUT DAMAGED SEAT TRACK FROM STATION 725 - 775 IAW SRM 53-70-00.  FABRICATED SEAT TRACK FROM MATERIAL PN 60-10964 18, BATCH 0001367821, SPLICE HAT UNDER TRAVELER T14 1083403 & SPLICE PLATE UNDER TRAVELER T14 1083405 IAW SRM 53-70-00.  INSTALLED SEAT TRACK, SPLICE HAT & PLATE IAW SRM 53-70-00 VOL I FIG I.  MAJOR REPAIR.
